Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 110, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 7:31 PM CDT for Adair County, Cumberland County, Metcalfe County, Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 7:31 PM CDT (00:31 UTC)
- Expired
- May 10, 2016, 8:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, KY, Cumberland County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 123 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:33 PM CDT | TSTM WND DMG | 1 Ene Edmonton, KY | TREE DOWN ON HIGHWAY 80. |
| May 10, 7:33 PM CDT | TSTM WND DMG | 1 Ne Edmonton, KY | TREE DOWN ON HIGHWAY 80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 10, 5:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted.
196
WUUS53 KLMK 110031
SVRLMK
KYC001-057-169-110100-
/O.NEW.KLMK.SV.W.0110.160511T0031Z-160511T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTH CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 800 PM CDT
* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDMONTON...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA...EDMONTON...FLATWOOD...SPARKSVILLE...BLISS...GARLIN...
BEECHVILLE...BREEDING...COFER AND GASCON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
KENTUCKY.
LAT...LON 3689 8560 3709 8565 3712 8523 3700 8521
3693 8523 3692 8524 3691 8527
TIME...MOT...LOC 0031Z 256DEG 28KT 3700 8552
HAIL...1.00IN
WIND...60MPH
$$
KJDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:59 PM CDT, 32 minutes earlier.
Area forecast discussion, May 10, 6:59 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Louisville KY 759 PM EDT TUE MAY 10 2016 ...Forecast Update... Issued at 755 PM EDT Tue May 10 2016 Did a local extension on Severe T-storm Watch 159 for all but our very northern counties in Indiana. A couple of bowing segments continue to show intermittent SVR potential along the I-64 corridor, and still some strong/severe storms coming out of the Pennyrile region of Kentucky and poised to ride north of Tornado Watch 162. Will resist the temptation to slice too fine on the timing, and really only want to extend one time, so will carry it out through 03Z. However, knowing that discrete cells will struggle as heating is lost, we may be able to take it down a bit early. Thanks to ILN and SPC for the coordination. Issued at 520 PM EDT Tue May 10 2016 The severe threat continues across the area this evening. More discrete cells have pulsed up across west and south central KY. Some of these cells will have the potential to produce tornadoes in addition to large hail and damaging winds. Thus, south central KY has been upgraded to a Tornado Watch through 04Z. Issued at 457 PM EDT Tue May 10 2016 A cluster of strong to severe storms continues to move east across central Kentucky. These are going into an area with less shear. However, CAPE values are still in the 1000-1500 J/kg range so they will likely maintain their intensity for a bit. Storms across southern IN are in a mainly stable environment and are not expected to become severe, but will keep the Watch out there for a bit. Further to the south, tornadic thunderstorms have developed across west central KY. The best shear and helicity is across that area and it decreases the further east you go. However, areas west of I-65 across south central KY still have effective helicity values of 150- 200 m2/s2 and bulk shear values of 45 knots, so these storms could maintain their tornado threat into portions of the forecast area. Mesoscale models suggest these storms will continue east of I-65 across south central KY into the evening, though they could be in a weakening state. Made some adjustments to the pops over the next few hours based on the latest thinking. .SHORT TERM (Now through Wednesday Night)... Issued at 251 PM EDT Tue May 10 2016 ...A Couple Rounds of Strong to Severe Thunderstorms Possible... The immediate concern is this afternoon remains the possibility of severe thunderstorms. Afternoon mesoanalysis shows the highest shear values and effective helicity values west of I-65. This is the area most likely to see supercells or potentially a tornado. The forecast does show this area shifting a bit east over the next few hours, but not as far as eastern KY. Across the rest of the Watch area, SBCAPE values have risen into the 1000-2000 J/kg range and there is the potential for storms to form along outflow boundaries or differential heating boundaries. Damaging winds and potentially large hail will be the main concern. Across portions of southern IN not in the watch, the rain from earlier has stabilized the region somewhat, so the severe potential is less. The strong storms may continue into the early evening hours. They should weaken as the sun goes down and the upper level wave moves east of the region. However, showers and storms will continue into the overnight hours with area of highest coverage shifting to the south. For Wednesday there should be a relative lull in precipitation during the morning hours. Temperatures will rise into the 80s in the afternoon with dewpoints rising into the lower to mid 60s. Model sounding show quite a bit of instability developing during the afternoon with CAPE values rising to 2500-3000J/kg. However, wind shear will be much lower than it is today and weak upper level ridging will be building in. In addition, the only real triggers for storms will be leftover boundaries from today's convection. Therefore, if any storms do develop, they could become severe with damaging winds and large hail. However, coverage of storms should be more sparse than today. .LONG TERM (Thursday through Tuesday)... Issued at 301 PM EDT Tue May 10 2016 Another round of strong to severe storms will be possible on Thursday as a cold front approaches and moves through the area. With the area in the warm sector for much of the day temperatures will rise into the lower 80s with instability increasing through the day. Shear values will still be marginal, but with the front moving in, some strong storms could become severe and produce wind damage, particularly if there is a break in the storms during the morning hours. The rain will move out on Thursday night with drier air and high pressure building in behind it. Friday will be dry with highs in the low to mid 70s. The dry weather will be short lived as another wave and cold front swings into the area Friday night. This will bring another round of showers Friday night that will be moving out on Saturday morning. This boundary will then stall out to the south of the region and serve as a focus for more showers and storms from Sunday into early next week. Temperatures through the weekend will be on the cool side. Highs will be in the 60s with lows in the 40s. We should see some moderation early next week. && .AVIATION (00Z TAF Update)... Issued at 655 PM EDT Tue May 10 2016 One strong to severe convective line departing LEX, with another line approaching BWG and SDF. These storms could push through BWG and SDF before the valid time of the TAFs, but also watching additional development over western Kentucky. Therefore will carry TEMPO groups for IFR visibilities in thunderstorms, perhaps as long as 03-05Z if we try to time the far western line through. At this time, not planning to include VRB or gusty winds, but will likely need to do so if these discrete storms congeal into a line. Background winds are fairly light out of the SSE, with mid-level ceilings. Residual low-level moisture and weak gradient behind departing convection will support low ceilings and visibilities overnight. Will take BWG down to IFR in stratus, while leaving LEX in fuel- alternate MVFR ceilings given slightly stronger SW winds. In between will go borderline MVFR/IFR for SDF, as ceiling/vis will likely waffle back and forth across the threshold. Stratus and mist will persist for much of the morning, with ceilings lifting to VFR, or at least high-end MVFR by midday. Afternoon convection can't be ruled out Wednesday, but confidence is far too low to include in any of the TAFs just yet. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........EER/RAS Short Term.....EER Long Term......EER Aviation.......RAS
Hazardous weather outlook, May 10, 5:19 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 619 PM EDT TUE MAY 10 2016 KYZ026-027-061>066-070>078-081-082-112230- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ ...TORNADO WATCH 162 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ078-079-090>092-KYZ023>025-028>043-045>049-053>057-067-112230- SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE- HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE- LARUE-MARION-BOYLE-GARRARD-MADISON-LINCOLN- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...STANFORD 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ ...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-112230- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Local storm report, May 10, 6:33 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL LYNDON 38.26N 85.59W
05/10/2016 M0.25 INCH JEFFERSON KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 10, 6:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL MORGANTOWN 37.22N 86.70W
05/10/2016 E0.75 INCH BUTLER KY PUBLIC
&&
SZAPPANOSLocal storm report, May 10, 6:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL BATTLETOWN 38.07N 86.30W
05/10/2016 M0.25 INCH MEADE KY TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, May 10, 7:02 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 PM EDT TUE MAY 10 2016
KYZ033>036-040-110045-
FRANKLIN-HENRY-WOODFORD-SCOTT-SHELBY-
802 PM EDT TUE MAY 10 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HENRY...FRANKLIN...
NORTHEASTERN SHELBY...NORTHWESTERN SCOTT AND NORTHWESTERN WOODFORD
COUNTIES...
AT 802 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF NEW CASTLE TO NEAR
SHELBYVILLE...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...NEW CASTLE...EMINENCE...PLEASUREVILLE...STAMPING
GROUND...ELMBURG...BRYANT...HATTON AND GEST.
LAT...LON 3856 8506 3856 8501 3851 8503 3851 8498
3849 8499 3847 8495 3843 8495 3843 8494
3844 8494 3846 8492 3846 8491 3843 8492
3842 8488 3838 8490 3834 8479 3837 8471
3849 8457 3811 8473 3817 8532 3860 8510
TIME...MOT...LOC 0002Z 269DEG 34KT 3854 8505 3818 8522
AMSLocal storm report, May 10, 7:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL COLUMBIA 37.10N 85.31W
05/10/2016 M0.50 INCH ADAIR KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 10, 7:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 2 NW VESTER 37.15N 85.24W
05/10/2016 E1.75 INCH ADAIR KY BROADCAST MEDIA
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:02 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 43 min |
| May 10, 7:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 33 min |
| May 10, 7:51 PM CDT | Tornado Warning | LMK | Casey, Russell | 24 min |
| May 10, 7:58 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 47 min |
| May 10, 7:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 46 min |
| May 10, 8:04 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 56 min |
| May 10, 8:10 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 20 min |
| May 10, 8:12 PM CDT | Special Weather Statement | LMK | Logan | 33 min |
| May 10, 8:44 PM CDT | Severe Thunderstorm Warning | LMK | Russell | 31 min |
| May 10, 8:50 PM CDT | Special Weather Statement | LMK | Logan, Warren | 40 min |
| May 10, 8:51 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 24 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 30 min |
| May 10, 9:04 PM CDT | Special Weather Statement | LMK | Logan | 26 min |
| May 10, 9:07 PM CDT | Special Weather Statement | LMK | Anderson, Woodford | 23 min |
| May 10, 9:18 PM CDT | Special Weather Statement | LMK | Fayette, Woodford | 27 min |
| May 10, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 32 min |
| May 10, 9:31 PM CDT | Special Weather Statement | LMK | Green, Taylor | 29 min |
| May 10, 10:03 PM CDT | Special Weather Statement | LMK | Casey | 27 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 34 min |
| May 11, 12:06 AM CDT | Special Weather Statement | LMK | Russell | 24 min |
| May 11, 3:51 AM CDT | Special Weather Statement | LMK | Allen, Barren, Warren | 39 min |
| May 11, 4:38 AM CDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| May 11, 7:17 AM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 3 hr |
| May 11, 7:36 AM CDT | Flash Flood Warning | LMK | Logan | 3 hr |
| May 11, 7:50 AM CDT | Flash Flood Warning | LMK | Simpson | 3 hr |
| May 11, 10:19 AM CDT | Flash Flood Warning | LMK | Logan, Simpson | 3 hr |
| May 11, 6:15 PM CDT | Special Weather Statement | LMK | Hancock | 30 min |
| May 11, 6:51 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.